Research Repository

Superadditivity and Monotonicity of Gram's Determinants in 2-inner Product Spaces and their Applications

Kim, Seong Sik and Dragomir, Sever S and Cho, Yeol Je (2003) Superadditivity and Monotonicity of Gram's Determinants in 2-inner Product Spaces and their Applications. Demonstratio Mathematica, 36 (4). pp. 807-817. ISSN 0420-1213

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, we shall give some properties of superadditivity and monotonicity of Gram's determinants in 2-inner product spaces and their applications.

Item Type: Article
Uncontrolled Keywords: ResPubID5714, superadditivity, monotonicity, Gram's determinants in 2-inner product spaces
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 26 May 2011 05:22
Last Modified: 17 Aug 2011 05:18
URI: http://vuir.vu.edu.au/id/eprint/2453
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar